​​​​​​Transmission of the Flame
​​



THE SEVEN ARCHANGELS AND ARCHAII

 
Michael! Michael! Michael!  Lord of the Archangels,
From the earnest souls of men does gratitude arise.
For thy heavenly Presence, let all earth adore Thee,
God from the Sun, in all that Name implies.

 
Michael! Michael! Michael!  Let defending Angels
From Thy Heavenly Legions, flood earth and sky and sea,
Purify, illumine,  guard the God – free concept
Of Light’s perfection for all men to see.
 

Jophiel and Chamuel, Gabriel and Raphael,
Uriel and Zadkiel and all the Hosts of Light;
Cherubim and Seraphim from the heights of glory
Rend human veils, stand forth to human sight.


Faith, sustain unseen realities above,
Blessed Constance give us Your constancy each day,
Charity, Make us feel Your forgiving pure Love,
Hope, give to each one new hope through Your Ray.


Mother Mary, our thanks for all you do dear,
Donna Grace for Your feeling of grace we do call,
Amethyst, increase the Vi’let Fire through all here;
Archaii, we thank, bless and love You All.



​​

ORIGINAL CEREMONY FOR

TRANSMISSION FLAME CLASS​


 7.15 - Keynote of Retreat should be played for 15 minutes - either by personal musician or  recording.


 7.30 - Given Invocation, Regular Outline, or use your own.


 7.35 - Give at least 20 minutes to "snappy" Violet Flame decrees - which clear the atmosphere of  the  room and purify and harmonize the individuals present, making it easier for the Great Ones  to render  Their Service.


 7.55 - (a) Protective visualization and calls for Sanctuary by Director

            (b) Candle lighting ceremony


 8.05 - Read description of Retreat active, so the mind and consciousness of the students have  time to  "tune in" to the current activity, prior to the "breathing" ceremony.


 8.15 - Director should explain the course of the current Flame - starting with the Retreat of Its  Source.


 8.20 - Group singing (or recordings may be used here for the next 15 minutes.) determined by  the  time you have available.


 8.35 - Current decrees for 15 minutes.


 8.50 - Read letter to group on Transmission Flame.


 9.00 - PROMPTLY start rhythmic breathing - Director and alternate aloud for first 12 times -  then  group silently for 20 minutes more.


 9.30 - Group rises and sings "Michael! Michael! Michael!" to the hymn tune of "Holy! Holy! Holy!"

​​